JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Note Based on Multiparameter Discrete Exponential Families in View of Cacoullos-type Inequalities
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Note Based on Multiparameter Discrete Exponential Families in View of Cacoullos-type Inequalities
Borzadaran, G. R. Mohtashami;
  PDF(new window)
 Abstract
In this note, we obtained results related to multiparameter discrete exponential families on considering lattice or semi-lattice in place of N (Natural numbers) in view of Cacoullos-type inequalities via the same arguments in Papathanasiou (1990, 1993).
 Keywords
Chernoff-type Inequalities;variance bounds;characterization;upper bounds;exponential families;lower bounds;
 Language
English
 Cited by
 References
1.
Alharbi, A. A. and Shanbhag, D. N. (1996). General characterization theorems based on versions of the Chernoff inequality and the Cox representation. Journal of Statistical Planning and Inference, 55, 139-150 crossref(new window)

2.
Borovkov, A. A. and Utev, S. A. (1984). On an inequality and a related characterization of the normal distribution. Theory of Probability and its Applications, 28, 219-228 crossref(new window)

3.
Cacoullos, T. (1982). On upper and lower bounds for the variance of a function of a random variable. Annals of Probability, 10,799-809 crossref(new window)

4.
Cacoullos, T. (1989). Dual Poincare-type inequalities via the Cramer-Rae and the CauchySchwarz inequalities and related characterizations. Statistical Data Analysis and Inference, Nortg-Holland, Amsterdam, 239-250

5.
Cacoullos, T. and Papathanasiou, V. (1985). On upper bounds for the variance of functions of random variables. Statistics & Probability Letters, 3, 175-184 crossref(new window)

6.
Cacoullos, T. and Papathanasiou, V. (1986). Bounds for the variance of functions of random variables by orthogonal polynomial and Bhattacharyya bounds. Statistics & Probability Letters, 4, 21-23 crossref(new window)

7.
Cacoullos, T. and Papathanasiou, V. (1989). Characterizations of distributions by variance bounds. Statistics & Probability Letters, 7, 351-356 crossref(new window)

8.
Cacoullos, T. and Papathanasiou, V. (1995). A generalization of covariance identity and related characterizations. Mathematical Methods of Statistics, 4, 106-113

9.
Cacoullos, T. and Papathanasiou, V. (1997). Characterizations of distributions by generalizations of variance bounds and simple proofs of the CLT. Journal of Statistical Planning and Inference, 63, 157-171 crossref(new window)

10.
Chen, L. H. Y. (1982). An inequality for the multivariate normal distribution. Journal of Multivariate Analysis, 12, 306-315 crossref(new window)

11.
Chernoff, H. (1981). A note on an inequality involving the normal distribution. The Annals of Probability, 9, 533-535 crossref(new window)

12.
Kemp, A. W. (1997). Characterizations of a discrete normal distribution. Journal of Statistical Planning and Inference, 63, 223-229 crossref(new window)

13.
Klaassen, C. A. J. (1985). On an inequality of Chernoff. The Annals of Probability, 13, 966-974 crossref(new window)

14.
Koicheva, M. (1993). On an inequality and the related characterizations of the gamma distribution. Applications of Mathematics, 38, 11-18

15.
Mohtashami Borzadaran, G. R. (2001). Characterization of Pearsonian and bilateral power series distribution via maximum entropies. Bayesian inference and maximum entropy methods in science and engineering, AlP Conference Proceedings, 568, 145-150

16.
Mohtashami Borzadaran, G. R. and Shanbhag, D. N. (1998). Further results based on Chernofftype inequalities. Statistics & Probability Letters, 39, 109-117 crossref(new window)

17.
Papathanasiou, V. (1990). Characterizations of multidimensional exponential families by Cacoullos-type inequalities. Journal of Multivariate Analysis, 35, 102-107 crossref(new window)

18.
Papathanasiou, V. (1993). Some characteristic properties of the Fisher information matrix via Cacoullos-type inequalities. Journal of Multivariate Analysis, 44, 256-265 crossref(new window)